Vol. 31, No. 3, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A representation theorem for certain connected rings

Silvio Aurora

Vol. 31 (1969), No. 3, 563–567
Abstract

It is shown that if A is a semisimple, connected, locally connected Q-ring with unit element such that every maximal ideal disconnects A, then A is continuously isomorphic to a dense subring of the ring of all continuous real-valued functions on a suitable compact Hausdorff space.

Mathematical Subject Classification
Primary: 46.50
Milestones
Received: 28 April 1969
Published: 1 December 1969
Authors
Silvio Aurora